# SDR UHLA2011110900383

- Difficulty date: November 9, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 6,592 hours, 5,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON COCKPIT STEP IS DETACHED AND COMING OUT.  RE-ATTACHED LIGHT AS REQUIRED IAW EMB 175 MM 20-10-01.
